Top 10 Excedrin Extra Strength Gel Tabs – Acetaminophen

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Amazon Basic Care Headache Relief Geltabs, 80 Count

#ad
Amazon Basic Care #ad - Active ingredients: this product contains acetaminophen 250 mg, aspirin 250 mg NSAID, nonsteroidal anti-inflammatory drug and caffeine 65 mg; compare to the active ingredients in Excedrin Extra Strength Geltabs.

Extra strength: when you need something strong to temporarily reduce pain, these extra strength geltabs will help you feel better so you don't miss out on life's special moments. Gluten free: These pain relief pills are gluten free. Pain reliever and pain reliever aid: extra strength headache relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg NSAID, nonsteroidal anti-inflammatory drug and caffeine 65 mg to help relieve minor aches and pains when you need it the most.

Pain relief: amazon basic care extra strength Headache Relief Geltabs offer headache and arthritis pain relief; also provides pain relief for toothaches, muscular aches and premenstrual and menstrual cramps.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.25 Inches
Length2 Inches
Width2.03 Inches

2. Amazon Basic Care

#ad

Acetaminophen, 80 Count, Amazon Basic Care Migraine Relief Geltabs, Aspirin NSAID and Caffeine

#ad
Amazon Basic Care #ad - Compare to the active ingredients of Excedrin Migraine Geltabs. Pain reliever and pain reliever aid: amazon basic care Migraine Relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg NSAID: nonsteroidal anti-inflammatory drug and caffeine 65 mg to treat migraine pain.

Migraine treatment: Just one dose helps to temporarily reduce headache pain caused by migraines. Gluten free: These headache pain relief pills are gluten free. Active ingredients: this product contains acetaminophen 250 mg, aspirin 250 mg NSAID: nonsteroidal anti-inflammatory drug and caffeine 65 mg. Pain relief: amazon basic care Migraine Relief Geltabs offer headache pain relief so you don't miss out on life's special moments.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height4.25 Inches
Length2 Inches
Width2.03 Inches

3. Excedrin

#ad

Excedrin Extra Strength Pain Relief Caplets For Headache Relief, Temporarily Relieves Minor Aches And Pains Due To Headache, 200 Count

#ad
Excedrin #ad - Excedrin extra strength caplets contain two pain relievers and a pain relieving aid for enhanced effect. Excedrin extra strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect.

One bottle of 200 excedrin Extra Strength Pain Relief Caplets. Extra strength pain reliever works fast to relieve headaches. Pain medicine for adults that is clinically proven to provide temporary headache relief, toothaches, and it temporarily relieves pain associated with colds, menstrual cramps, muscular aches and arthritis.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height2.8 Inches
Length2.75 Inches
Width4.65 Inches
Part Number10492
Model10492

4. Excedrin

#ad

Excedrin Headache Relief

#ad
Excedrin #ad - Reduces light sensitivity. Coated caplets. Easy to swallow. Relief from headaches. Triple action formula.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4.3 Inches
Length2 Inches
Weight0.26 Pounds
Width2 Inches
Part Number660272
Model660272

5. GoodSense

#ad

GoodSense Extra Strength Headache Relief Geltabs, 80 Count, Acetaminophen, Aspirin NSAID and Caffeine

#ad
GoodSense #ad - Gluten free: These pain relief pills are gluten free. Active ingredients: this product contains acetaminophen 250 mg, aspirin 250 mg NSAID, nonsteroidal anti-inflammatory drug and caffeine 65 mg; compare to the active ingredients in Excedrin Extra Strength Geltabs.

Pain relief: goodsense extra strength Headache Relief Geltabs offer headache and arthritis pain relief; also provides pain relief for toothaches, muscular aches and premenstrual and menstrual cramps. Pain reliever and pain reliever aid: extra strength headache relief Geltabs combine acetaminophen 250 mg, aspirin 250 mg NSAID, nonsteroidal anti-inflammatory drug and caffeine 65 mg to help relieve minor aches and pains when you need it the most. Extra strength: when you need something strong to temporarily reduce pain, these extra strength geltabs will help you feel better so you don't miss out on life's special moments.
BrandGoodSense #ad
ManufacturerPerrigo Company #ad
Weight0.27 Pounds

6. RIGHT REMEDIES

#ad

Muscle Aches, Generic Excedrin Extra Strength, Aspirin NSAID & Caffeine, Back & Body Pain Relief, RIGHT REMEDIES Extra Strength Headache Relief Geltabs with Acetaminophen, Value Pack 200 Geltabs

#ad
RIGHT REMEDIES #ad - Headache relief in as quickly as 15 minutes, for sinus and tension headaches to help regain focus. Right remedies: A value purchase that saves you money. Packaged and Quality Assured in the USA.

Pain relief: a family safe and effective solution of over-the-counter medication for a range of headache and body pain relief. Fast acting formula: with two pain fighters as amplifiers 65mg of caffeine in each pill helps energize and restore mental focus. Join thousands of happy customers today… Click Add-to-Cart Today! Avoid this product before bed as 65mg is equivalent to a cup of coffee.

Uses: helps to relieve minor aches and pains due to headache, arthritis, cold, toothache, muscle aches, menstrual and premenstrual cramps.100% satisfaction guarantee – we know your family will love this product that comes with a tamper evident safety seal. Compare to the active ingredient of Excedrin Extra Strength.
BrandRIGHT REMEDIES #ad
ManufacturerRight Remedies #ad

7. Excedrin

#ad

24 count, Excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms

#ad
Excedrin #ad - Migraine relief medicine available in convenient caplet form. Hsa and fsa eligible product. Delivers migraine relief, including acting as a migraine headache pain reliever and relieving sensitivity to light and sound, and nausea.

One bottle of 24 excedrin Migraine Relief Caplets to Alleviate Migraine Symptoms. Excedrin migraine pain relief caplets combine acetaminophen, aspirin and caffeine. Delivers a powerful triple action formula with two pain fighters and an amplifier. Migraine medicine that delivers effective migraine headache pain relief. For some, these excedrin Migraine caplets relieve migraine pain in 30 minutes.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height3 Inches
Length1.8 Inches
Width1.8 Inches
Model300672039248

8. GENCARE GENERIC HEALTHCARE

#ad

Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength, GenCare

#ad
GENCARE GENERIC HEALTHCARE #ad - Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches. Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet.

Adults and children 12 years and older : take 2 caplets every 6 hours. Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Acts fast - headaches, migraines and pain can hit at the worst time. 65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Do not exceed 8 caplets in a 24 hour period.

100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee. 65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-009

9. Excedrin

#ad

100 Count, Excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief

#ad
Excedrin #ad - One bottle of 100 caplets of excedrin Tension Headache Relief Caplets Without Aspirin for Head, Neck and Shoulder Pain Relief. Contains a trusted formula that combines a pain reliever and an amplifier. Aspirin-free tension headache pain medicine that quickly relieves headaches and pain caused by tension and stress. Delivers muscle ache, shoulder and neck pain relief. Effectively relieves tension-type headaches in convenient caplet form. Combines acetaminophen with caffeine to temporarily relieve pain caused by headaches and muscle aches.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height4 Inches
Length6 Inches
Weight0.2 Pounds
Width5 Inches
Part Number204591
Model204591

10. Excedrin

#ad

Excedrin Extra Strength Caplets for Headache Pain Relief, 24 Count

#ad
Excedrin #ad - Relief from headaches. Triple action formula. Reduces light sensitivity. Easy to swallow. Coated caplets.
BrandExcedrin #ad
ManufacturerGlaxoSmithKline #ad
Height1 Inches
Length5 Inches
Weight0.24 Pounds
Width10 Inches
Part Number300672000248
Model23064